Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Algebras of operators isomorphic to the circulant algebra


Author: Alan C. Wilde
Journal: Proc. Amer. Math. Soc. 105 (1989), 808-816
MSC: Primary 15A30; Secondary 15A57, 39B40, 47D99
MathSciNet review: 937854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The algebra of $ n \times n$ circulant matrices has a specific structure. This paper displays different operators on linear vector spaces that have the same structure, i.e. are isomorphic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A30, 15A57, 39B40, 47D99

Retrieve articles in all journals with MSC: 15A30, 15A57, 39B40, 47D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0937854-1
PII: S 0002-9939(1989)0937854-1
Article copyright: © Copyright 1989 American Mathematical Society